# SDR 20000721AP002

- Difficulty date: May 31, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N706GA
- Make and model: Dhav DHC7102
- Aircraft serial: 53
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Row 12
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9516 - FLL/NAS - EMERGENCY LIGHTS AT ROWS 12 SEAT C INOPERATIVE.  SECURED PLUG FOR EMERGENCY LIGHT AT ROW 12 SEAT C.  OPERATIONAL CHECK NORMAL.  (M)
